It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


Hi guys, I've been browsing the boards for a few days, so I decided to join. Just a quick description of me before I ask any questions or make comments here. I'm a 36 y/o female and i've had anxiety/panic disorder since I was about 14 years old. I just started my third trip down Zoloft lane. I was on it a few years back, after a year of Paxil made me gain 50 pounds.:mad: I went off of the Zoloft because I thought I was doing better, soooo to make a long story short, I had to go back on. After being on it for a year again, I went back off because I didn't want to have to rely on a med to make me feel "normal". I have been off of Zoloft for about 2 years and I was feeling good. Then all the anxiety and panic came back with a vengeance, I had one good panic attack that led me to have anxiety and panic every day again for about 2 months straight, and had me headed toward agrophobia again. Oh, I forgot to mention I had that before too. Anyway, I'm on my fourth day of Zoloft, taking 12.5 mg to start. Not too bad with the side effects, just some dizziness, shaking, and OH WHAT A MIGRAINE I got the day after I took my first pill. I take it at night like I did before, but last night I woke up with such a severe panic attack I actually thought I was having a heart attack.:eek: I had such bad palpitations that I thought my heart was going to beat out of my chest! I was shaking all over and I got this sensation of heat radiating through my body and felt like I was going to vomit! I had pain in my shoulderblade that went down my arm, and I swore to God that it was a heart attack until I took a Xanax. After 20 minutes or so I was calm and was able to go back to sleep. I can't remember if I had these same side effects from starting the last time I took it. Is this a normal side effect, or do you think the drug is just not agreeing with me this time around? Any response will help me greatly, believe me! I just need reassurance that i'm doing the right thing by going back on the meds, and that this is a regular side effect of starting back up. I'm sorry if this seems long, but I wanted to introduce myself to everyone to give a little background info on me. :)





All times are GMT -7. The time now is 09:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!